# SDR CA971113039

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 6898735
- Condition: Failure
- Location: Engine
- Part time: 10,456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) COULD NOT START ENGINE DUE TO N2 LOCKUP.  START ABORTED.  RUBBING NOISE COULD BE HEARD WHEN N2 TURBINE ROTATED.  TURBINE REPLACED.  PART TC:  18.
